Mario Bonk

Department of Mathematics
University of Michigan
Ann Arbor, MI 48109, USA

E-Mail: mbonk at umich.edu
Office:  2842 East Hall
Office Phone: (734) 764-6897
Fax: (734) 996-2916
 

Publications:

1. M. Bonk, P. Weigang, K.-J. Wirths, On the number of isolated maxima of extreme Bloch functions, Complex Variables Theory Appl. 8 (1987), 213-217.
2. M. Bonk,  Extremalprobleme bei Bloch-Funktionen, Thesis, Braunschweig, 1988.
3. M. Bonk, K.-J.  Wirths, Über Häufungsstellen stationärer Punkte, Math. Nachr. 140 (1989), 199-205.
4. M. Bonk,  On Bloch's constant, Proc. Amer. Math. Soc. 110 (1990), 889-894.
5. M. Bonk, Distortion estimates for Bloch functions, Bull. London Math. Soc. 23 (1991), 454-456.
6. M. Bonk, On the second part of Hilbert's fifth problem, Math. Z. 210 (1992), 475-493.
7. M. Bonk, The Characterization of Theta Functions by Functional Equations, Habilitation thesis, Braunschweig, 1992 (published in abbreviated form: Abh. Math. Sem. Univ. Hamburg  65 (1995), 29-55).
8. M. Bonk, The addition theorem of Weierstraß's sigma-function, Math. Ann. 298 (1994), 591-610.
9. M. Bonk, The support points of the unit ball in Bloch space, J. Funct. Analysis 123 (1994), 318-335.
10. M. Bonk, D. Minda, H. Yanagihara, The hyperbolic metric on Bloch regions, in: Comp. Meth. and Func. Theory 1994, ed. by R.M. Ali, St. Ruscheweyh and E.B. Saff, Approx.  and Decomp.,
Vol. 5, World Sci. Publ. Co., 1995, pp. 89-101.
11. M. Bonk, Quasi-geodesic segments and Gromov hyperbolic spaces, Geom. Dedicata 62 (1996), 281-298.
12. M. Bonk, D. Minda, H. Yanagihara, Distortion theorems for locally univalent Bloch functions, J. Analyse Math. 69 (1996), 73-95.
13. M. Bonk, W. Cherry, Bounds on spherical derivatives for maps into regions with symmetries, J. Analyse Math. 69 (1996), 249-274.
14. M. Bonk, The addition formula for theta functions, Aequationes Math. 53 (1997), 54-72.
15. M. Bonk, D. Minda, H. Yanagihara, Distortion theorems for Bloch functions, Pacific J. Math. 179 (1997), 241-262.
16. M. Bonk, P. Koskela, S. Rohde, Conformal metrics on the unit ball in Euclidean space, Proc. London Math. Soc. (3) 77 (1998), 635-664.
17. Z. Balogh, M. Bonk, Lengths of radii under conformal maps of the unit disc, Proc. Amer. Math. Soc. 127 (1999), 801-804.
18. Z. Balogh, M. Bonk, Pseudoconvexity and Gromov hyperbolicity, C. R. Acad. Sci. Paris 328 (1999), 597-602.
19. M. Bonk, A. Eremenko, Schlicht regions for entire and meromorphic functions, J. Analyse
Math. 77 (1999), 69-104.
20. M. Bonk, W. Cherry, Metric distortion and triangle maps, Ann. Acad. Sci. Fenn. Ser. A I Math. 24 (1999), 489-510.
21. M. Bonk, A. Eremenko, Surfaces singulières de fonctions méromorphes, C. R. Acad. Sci. Paris (1999), 953-955.
22. D. Bargmann, M. Bonk, A. Hinkkanen, G.J. Martin, Families of meromorphic functions avoiding continuous functions, J. Analyse Math. 79 (1999), 379-387.
23. M. Bonk, O. Schramm, Embeddings of Gromov hyperbolic spaces, Geom. Funct. Analysis 10 (2000), 266-306.
24. M. Bonk, A. Eremenko, Uniformly hyperbolic surfaces, Indiana Univ. Math. J. 49 (2000), 61-80.
25. Z. Balogh, M. Bonk, Gromov hyperbolicity and the Kobayashi metric on strictly pseudoconvex domains, Comment. Math. Helv. 75 (2000), 504-533.
26. M. Bonk, A. Eremenko, Covering properties of meromorphic functions, negative curvature and spherical geometry, Ann. of Math. (2) 152 (2000), 551-592.
27. M. Bonk, J. Heinonen, P. Koskela, Uniformizing Gromov hyperbolic spaces, Astérisque 270 (2001), 99 pp.
28. M. Bonk, J. Heinonen, Quasiregular mappings and cohomology, Acta Math. 186 (2001), 219-238.
29. M. Bonk, J. Heinonen, S. Rohde, Doubling conformal densities, Jour. Reine Angew. Math. 541 (2001), 117-141.
30. M. Bonk, Truncating hyperbolic densities, Comp. Meth. Function Theory 1 (2001), 51-60.
31. M. Bonk, Singular surfaces and meromorphic functions, Notices Amer. Math. Soc. 49 (2002), no. 6, 647-657.
32. M. Bonk, B. Kleiner, Quasisymmetric parametrizations of two-dimensional metric spheres, Invent. Math. 150 (2002), 127-183.
33. M. Bonk, P. Koskela, Conformal metrics and size of the boundary, Amer. J. Math. 124 (2002), 1247-1287.
34. K. Astala, M. Bonk, J. Heinonen, Quasiconformal mappings with Sobolev boundary values, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5) 1 (2003), 687-731.
35. M. Bonk, B. Kleiner, Rigidity for quasi-Möbius group actions, J. Diff. Geom. 61  (2002), 81-106.
36. M. Bonk, U. Lang, Bi-Lipschitz parametrization of surfaces, Math. Ann. 327 (2003), 135-169.
37. M. Bonk, J. Heinonen, E. Saksman, The quasiconformal Jacobian problem, Contemp. Math. 355
(2004), 77-96.

38. M. Bonk, J. Heinonen, Smooth quasiregular mappings with branching, Publ. Math. Inst. Hautes Etudes Math. 100 (2004), 153-170.
39. M. Bonk, B. Kleiner, Rigidity for quasi-Fuchsian actions on negatively curved spaces, Int. Math. Res. Not. 2004, No. 61 (2004), 3309-3316.
40. M. Bonk, B. Kleiner, Conformal dimension and Gromov hyperbolic groups with 2-sphere boundary, Geom. Topol. 9 (2005), 219-246.
41. M. Bonk, B. Kleiner, Quasi-hyperbolic planes in hyperbolic groups, Proc. Amer. Math. Soc. 133 (2005), 2491-2494.

42. M. Bonk, Th. Foertsch, Asymptotic upper curvature bounds in coarse geometry, Math. Z. 253 (2006), 753-785.

43. M. Bonk, Quasiconformal geometry of fractals,  Proceedings Internat. Congress Math. (Madrid, 2006), Europ. Math. Soc., Zürich, 2006, pp. 1349-1373. 

44. M. Bonk, J. Heinonen, E. Saksman, Logarithmic potentials, quasiconformal flows, and Q-curvature, Duke Math. J. 142 (2008), 197-239.


Preprints:

45. M. Bonk, B. Kleiner, S. Merenkov, Rigidity of Schottky sets, January, 2007, to appear in: Amer. J. Math.